A Six-Point Characterization of Hilbert Spaces
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 905-909
Jinsik Mok
Sunmoon University
Abstract : A characterization of Hilbert spaces is given in terms of four boundary points and two interior points of the unit sphere.
Keywords : Hilbert spaces, biconvex function
MSC numbers : 46C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd